# SDR CALA2025061905711

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 37,011 hours, 13,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - ROW 8ABC THROUGH 14ABC EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY AND BATTERY PACK. OPS. CK. GOOD.  REF AMM- 33-51-06-960-806 AND AMM- 33-51-06-960-805.  LOCATION OF POWER SUPPLY AND BATTERY PACK M2503
